# SDR MWEA95226

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE GALLEY SERVICE DOOR EVACUATION SLIDE LANYARD WAS FOUND TO BE BROKEN.  MAINTENANCE REPLACED EVAC SLIDE LANYARD.  RETURNED A/C TO SERVICE.
